MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(85)80250-x

Медицинская библиотека · Annals of emergency medicine · 1985

Syncope and conduction disturbances following sublingual nifedipine for hypertension.

Zangerle K F, Wolford R

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case of a 79-year-old woman with periods of syncope, complete heart block (CHB), and ventricular standstill during periods of increased vagal tone following sublingual nifedipine for hypertension. The syncopal episodes were associated with periods of elevated vagal tone (micturition and vomiting) with one monitored episode showing a clear time course of emesis; CHB then ensued, progressing to ventricular standstill with loss of consciousness that resolved over several minutes. Although nifedipine is not thought to affect conduction at current clinical dosages, it seems likely that the additive effects of nifedipine and elevated vagal tone produced the observed conduction abnormalities. This is the first case report of nifedipine administration followed by syncope and conduction disturbances.

Для цитирования: Zangerle K F, Wolford R. Syncope and conduction disturbances following sublingual nifedipine for hypertension.. Annals of emergency medicine. 1985. DOI: 10.1016/s0196-0644(85)80250-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.